# SDR 95ZZZW258

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 2530 · Buffet/Galleys
- Part: Harness
- Part number: WK6236318
- Condition: Shorted
- Location: Coffee Maker
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - AFTER TAKEOFF VERY LOUD BANG, AND ELECTRICAL SMOKE ENTERED COCKPIT.  SHUT-OFF ELECTRICAL POWER TO GALLEY.  FOUND ELECTRICAL CONNECTOR FOR NR 2 COFFEEMAKER SHORTED.  REPLACED NR 2 COFFEEMAKER AND ELECTRICAL HARNESS (P/N WK6-236318).  OPERATION OF NR 2 COFFEMAKER CHECKED NORMAL.  CHECK OP-16 1-12-94 - STL.
